# SDR DALA2023071005558

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 ELONGATED HOLE FLOOR BEAM LOCATED BTW FR 65 TO FR 66 AND -Y1589 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM LOCATED BTW FR 65 TO FR 66 AND -Y1589 AT AFT GALLEY AREA AS PER A319 SRM AND 51-42-11, A319 SRM 51-72-11. (2857984)
